Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Levocetirizine?

My doctor gave me levocetiriizine for itching. I took one 5mg at 8 this morning and another one at 4 this afternoon. After now reading the instructions that said to take one at night, I m wondering the side effects I could have taking two pills eight hours apart. Thanks!
Thu, 29 Oct 2015
Report Abuse
Dentist 's  Response
Hi Dear ,

As per your query your doctor has prescribed levocetrizine for itching and you are lookig for its right dosage and frequency . Well you are right that it should be taking in the evening , but doctor can decide dose and frequency according to your condition . So your doctor must have decided the dose accoding to your present condition . Doctor may change the dose and frequency as your condition will improve . But there are many side effects of levocetrizine so if your notice any side effect like , Headache , muscle aches , sleepiness or unusual drowsiness , sore throat , stuffy or runny nose consult your doctor without any delay . In this case doctor may alster dose and frequency or prescribe some substitute .

Hope your concern has been resolved.

Get Well Soon.
Best Wishes,
Dr. Harry Maheshwari

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi sir,i am 28 yrs female my weight is50 kgsi want to increase my weight,so i want to know the dosage of cypon syrup and side effects of it. i have...